The Stefan problem with kinetic condition at the free boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 1, pp. 87-111.
@article{ASNSP_1992_4_19_1_87_0,
     author = {Friedman, Avner and Hu, Bei},
     title = {The {Stefan} problem with kinetic condition at the free boundary},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {87--111},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {1},
     year = {1992},
     mrnumber = {1183759},
     zbl = {0767.35108},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_1_87_0/}
}
TY  - JOUR
AU  - Friedman, Avner
AU  - Hu, Bei
TI  - The Stefan problem with kinetic condition at the free boundary
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1992
SP  - 87
EP  - 111
VL  - 19
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1992_4_19_1_87_0/
LA  - en
ID  - ASNSP_1992_4_19_1_87_0
ER  - 
%0 Journal Article
%A Friedman, Avner
%A Hu, Bei
%T The Stefan problem with kinetic condition at the free boundary
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1992
%P 87-111
%V 19
%N 1
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1992_4_19_1_87_0/
%G en
%F ASNSP_1992_4_19_1_87_0
Friedman, Avner; Hu, Bei. The Stefan problem with kinetic condition at the free boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 1, pp. 87-111. http://www.numdam.org/item/ASNSP_1992_4_19_1_87_0/

[1] J.N. Dewynne - S.D. Howison - J.R. Ockendon - W. Xie, Asymptotic behavior of solutions to the Stefan problem with a kinetic condition at free boundary, J. Austral. Math. Soc. Ser. B, 31 (1989), 81-96. | MR | Zbl

[2] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N.J. (1964). | MR | Zbl

[3] A. Friedman, Mathematics in Industrial Problems, Part 4, Springer-Verlag, Heidelberg (1991). | MR | Zbl

[4] K. Widman, Inequalities for the Green function and boundary continuity of the gradient of solutions of elliptic differential equations, Math. Scand, 21 (1967), 17-37. | MR | Zbl

[5] W. Xie, The Stefan problem with a kinetic condition at the free boundary, SIAM J. Math. Anal, 21 (1990), 362-373. | MR | Zbl